# SDR SWAA2013010711242

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 13,797 hours, 8,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 6545422
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W CENTER WING REAR SPAR VAPOR WEB IS CRACKED 15" LONG.  REPAIRED VAPOR BARRIER LEFT MLG WHEEL WELL PER EA 1-A53-3376.
